# SDR 2008UALA05879

- Difficulty date: September 24, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 48,434 hours, 18,415 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL LIGHTS AT SEATS 1C ,3C, 11C INOP.  DAMAGE (UNKNOWN) TO EEL WIRING.  REPAIRED WIRING AT SEATS, TESTS OKAY.
